|Dr. Henry Please help...
Aug 1, 2012
I am HIV poz for 27 yrs now & recently started a new regiment. I have developed severe problems in my abdomen because of it & my answer to this was to try a "detox" of sorts thinking that it may help??? I purchased "Walgreen's Senna Leaf Powder/Colon Detox" but I then remebered all the "hupla" in regards to "St.John's Wart" in the past & I am afraid to try this detox until I know it is safe. Can you please get back to me on this, I am living in extreme discomfort until..."PLEASE" Thank you for your prompt attention. Dave J./Florida
Response from Dr. Henry
Without further details re your HIVregimen, other health problems and drugs, and about your abdominal symptoms difficult to be very helpful. Recommend discussing with your HIV provider. A colon detox on a one time basis generally would not have a great impact on HIV situation but the question is what is going on with your abdomen and is a detox or cleansing safe from overall health perspective. KH
I am diagnosed with an ear and respiratory infection and have hiv.
Took Atripla Twice a Day for Five Days by Accident
- Will Bacterial Vaginosis Clear On Its Own?
- What Will Happen If You Have Herpes And Kiss A Girl?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- Ways You Can Get Chlamydia From People Who Have It
- Treatment For Perineal Herpes Sore
- Symptoms Of Shingles Without Blisters
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.